# SDR DALA2014122606796

- Difficulty date: December 25, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 422-425
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT REPAIR ON SEAT TRACK X 22, BS 422-425.  REPAIRED WAS REMOVED AND REPLACED IAW SRM 53-05, FIG 4A, 51-10-3 PAR 38.
